Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Enlarged prostrate, gall bladder polyps. On alfoo medication. Ultrasound scan done. Treatment?

Hi, I had a scan of my abdomen, along with the prostate enlargement check up. The scan report says, prostate is slightly enlarged and the Gall bladder has polyps the longest being 0,45 cms. My urologist advised ALFOO tablets and the polyps no problem, no medication needed. Can you suggest what is to be done? Should I do the scan again? and/or consult a gastro doctor
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Your urologist has prescribed proper medication. If you are symptomatically better after taking alfoo you can continue taking the tablet indefinitely. If you are not better with the tablet then you may need a surgery for prostate.
As he said small polyps in gall bladder are benign however I suggest you to visit a gastrenterologist for an expert opinion.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor